If you need an accessible version of this item please contact JSTOR User Support

Comparing Measures of Sample Skewness and Kurtosis

D. N. Joanes and C. A. Gill
Journal of the Royal Statistical Society. Series D (The Statistician)
Vol. 47, No. 1 (1998), pp. 183-189
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2988433
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Comparing Measures of Sample Skewness and Kurtosis
Preview not available

Abstract

Over the years, various measures of sample skewness and kurtosis have been proposed. Comparisons are made between those measures adopted by well-known statistical computing packages, focusing on bias and mean-squared error for normal samples, and presenting some comparisons from simulation results for non-normal samples.

Page Thumbnails

  • Thumbnail: Page 
[183]
    [183]
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189